+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument



On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument



Journal of Mathematical Sciences 194(4): 374-403




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066881679

Download citation: RISBibTeXText

DOI: 10.1007/s10958-013-1535-y


Related references

On the Asymptotic Properties of Solutions of Linear Functional Differential Equations with Constant Coefficients and Linearly Transformed Argument. Nonlinear Oscillations 7(1): 47-51, 2004

On the Asymptotic Properties of Solutions of One Functional-Differential Equation with Linearly Transformed Argument. Journal of Mathematical Sciences 201(3): 263-287, 2014

On the asymptotic properties of solutions of linear functional differential equations with linearly transformed argument. Nonlinear Oscillations 11(2): 153-157, 2008

On asymptotic properties of solutions of linear differential functional equations with linearly transformed argument. Nonlinear Oscillations 9(2): 166-172, 2006

On the behavior of solutions of systems of linear functional differential equations with constant coefficients and linearly transformed argument in the neighborhood of a singular point. Nonlinear Oscillations 12(4): 447-455, 2009

Asymptotic Bounds for the Solutions of a Functional-Differential Equation with Linearly Transformed Argument. Journal of Mathematical Sciences 238(3): 215-223, 2019

On the Asymptotic Properties of Solutions of Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 236(3): 225-237, 2019

On asymptotic properties of solutions of functional differential equations with linearly transformed argument. Nonlinear Oscillations 10(1): 137-153, 2007

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

On solutions continuously differentiable on +for systems of linear functional differential equations with linearly transformed argument. Nonlinear Oscillations 10(3): 324-329, 2007

Asymptotic Solutions of a First-Order Differential Equation with Deviating Argument and Slowly Varying Coefficients. Nonlinear Oscillations 7(4): 461-472, 2004

Asymptotic properties of solutions of an equation of ordernwith almost constant coefficients and pulse action. Nonlinear Oscillations 8(4): 439-449, 2005

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

Periodic solutions of a functional equation with linearly deviating argument. Journal of Mathematical Sciences 61(6): 2472-2476, 1992